Jump to content
Acne.org
  • entry
    1
  • comment
    1
  • views
    578

Entries in this blog

 

I Need Some Accutane Advice!

#3425668When Will The Side Effects Start Kicking In For Low Does Accutane Users? Posted by Mili254 on 11 April 2014 - 01:26 PM in Prescription acne medications I'm 14 days deep in 60mg of accutane a day. I had mild but persistent acne to begin with, and I think I'm in the initial break out phase, but the only side affect I have is chapped lips! My skin even seems more oily than before. Is this normal? I almost feel like I might not be eating enough fat with the accutane. I'm 110 lbs, but Ive been eating a full avocado with 1 egg and 2 egg whites a day when I take the pills. Does that seen like enough fat? It says avocados have about 20-25 grams of fat in them. And for those of you who have mild acne, when did everything clear up for you? I have about 10 pimples scattered on my face right now. I'm hoping that clears up in a month..

Mili254

Mili254

04/14/2014

Last Reply:
04/15/2014

×